MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL. INSPIRE 7 M; INSPIRE OXYGENATORS

SORIN GROUP ITALIA SRL. INSPIRE 7 M; INSPIRE OXYGENATORS
Catalog Number 050725
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.D.4.Lot number is unknown.This information will be provided in a supplemental report if made available.H.4.As the lot number is unknown, the device manufacture date could not be determined.This information will be provided in a supplemental report if made available.H10: sorin group italy manufactures the inspire 7 m oxygenator.The incident occurred in münchen, germany.The oxygenator was disposed of after the change.Perfusion was ended with a different oxygenator.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Sorin group italy has received a report of light gradual increase in trans-membrane pressure across the inspire and decreased co2 removal.Medical team elected to change out the oxygenator.There is no patient injury.
 
Additional Manufacturer Narrative
H11: through follow-up communication livanova learned lot number of the involved oxygenator (information has been added to the dedicated d.4 section).In addition it was learned that oxygenator change out lasted less than 3 minutes, therefore event has been re-assessed as not reportable.
 
Event or Problem Description
See initial report.

Brand Name
INSPIRE 7 M
Common Device Name
INSPIRE OXYGENATORS
Manufacturer (Section D)
SORIN GROUP ITALIA SRL.
strada statale 12 nord 86
mirandola
Manufacturer (Section G)
SORIN GROUP ITALIA SRL
strada statale 12 nord, 86
mirandola 41037
IT   41037
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19284348
Report Number9680841-2024-00015
Device Sequence Number7640261
Product Code DTZ
UDI-Device Identifier08033178113182
UDI-Public(01)08033178113182(17)260213(10)2302140141(240)050725
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2026
Device Catalogue Number050725
Device Lot Number2302140141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date07/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown